Lancaster EPrints

The Frattini subalgebras of certain infinite-dimensional Lie algebras

Towers, David and Stewart, Ian (1975) The Frattini subalgebras of certain infinite-dimensional Lie algebras. Journal of the London Mathematical Society, 11 (2). pp. 207-215.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the London Mathematical Society
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50034
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 13:12
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/50034

Actions (login required)

View Item